VOLUME 1 ISSUE 1, 2015

1.

Effect of wind and earthquake on buildings height

Authors: Khalid Masood, Md. Tasleem

Published: January 2015
Pages: 01–15
DOI: 10.23586/ij2015/V1.004867
Abstract
Abstract

This paper presented study of severity of wind and earthquake loads on height of buildings. When we design a RC framed buildings whether it is tall or short building it is important to design with lateral loads. And lateral loads are comprises of wind loads and earthquake loads. The design loadings will be of basic wind speed 55m/s and earthquake zone V.The IS codes used for wind loads is 875(part3):2015 and the IS code used for earthquake is 1893:2002. This is a detailed study for the building height at which wind loads outweighs earthquake loads. As we know that for buildings with short height earthquake load is more dominant and buildings for tall height wind load is more dominant.

Download PDF
2.

BIPOLAR INTERVAL VALUED INTUITIONISTIC FUZZY NECESSITY OPERATOR

Authors: M.Suganya, A.Manonmani

Published: January 2015
Pages: 16–25
DOI: 10.23586/ij2015/V1.004868
Abstract
Abstract

In this paper we have introduced the necessity operator on a Bipolar Interval Valued Intuitionistic Fuzzy Subset of a Bipolar Interval Valued Intuitionistic Fuzzy Topological space and verified its property.

Download PDF
3.

Generalized Skew Reverse Derivations in Semi Prime Rings

Authors: S.Lalitha, Dr.S.Sreenivasulu, Prof.A.Mallikarjuna Reddy

Published: January 2015
Pages: 26-31
DOI: 10.23586/ij2015/v1.004869
Abstract
Abstract

The study of generalized skew reverse derivations in semiprime and prime rings. In section 1 we study different situations for a semi prime ring to be commutative by admitting generalized skew reverse derivations, several authors proved commutative property by admitting reverse derivations, generalized reverse derivations in semi prime rings and prime rings. In this line of investigation we extend the results of Ali et al [2] where they studied the results on lie ideals with multiplicative derivations in prime and semiprime rings to semi prime rings admitting generalized skew reverse derivations. In this paper, we extend the results of Chirag Garg and Sharma [9], where they studied on some identities by admitting generalized (,) derivations on a non zero square closed Lie Ideals of a prime ring to generalized skew reverse derivations on Ideals in prime rings.

Download PDF
error: Content is protected !!